# SDR SWAA101640

- Difficulty date: March 18, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 76,393 hours, 44,522 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4221T1003
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH TRAILING EDGE FLAPS FAILED TO EXTEND.  L/E EXTENDED USING ALT FLAPS SWITCH.  ALT FLAP DRIVE TRAILING EDGE AC/C CB TRIPPED LANDED WITH L/E FLAPS ONLY.  REMOVED AND REPLACED FLAP HYDRAULIC MOTOR PER MM.
